# SDR SWAA2023090690303

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+6 BL0 WL208.<[01] REMOVED CRACKED INTERCOSTAL AT FWD CABIN BS344+6 BL0 WL208  PER  SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT);[02] VERIFIED ACTION 1.;[03] UPDATE STEPS 2-4;[04] VERIFIED ACTION 3.;[05] VERIFIED STEPS 1;2;3;4 OK TO INSTALL GIVEN.;[06] COMPLETED STEP 3;[07] VERIFIED ACTION 6;[08] FOUND NO LIMITATIONS FOR CRACKS IN SRM; REMOVED AND REPLACED INTERCOSTAL BL0; BS 340-360 PER SRM 51-40-02.;[09] VERIFIED ACTION 8.;[10] CORRECTED MEASUREMENT FIELD.;[11] COMPLETE;;[12] EDITIED MEASUREMENT TABLE;[13] VERIFIED;[14] VERIFIED CORRECTIVE ACTION 8. INTERCOSTAL REPLACED PER SRM 51-40-02 AND DWG 141A5400
